Format
Sort by

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 91

1.

Scalp pustules in a patient receiving chemotherapy.

Chiu HY, Chiu HC.

JAMA. 2013 Sep 11;310(10):1068-9. doi: 10.1001/jama.2013.276214. No abstract available.

PMID:
24026603
2.

Severe acneiform skin reaction during therapy with erlotinib (Tarceva), an epidermal growth factor receptor (EGFR) inhibitor.

Eames T, Landthaler M, Karrer S.

Eur J Dermatol. 2007 Nov-Dec;17(6):552-3. No abstract available.

PMID:
17951151
3.
4.

[Contribution to acneiform eruptions by epidermal growth factor receptor inhibitors].

Bodet D, Bartralot R, Mollet J, Heras C, García-Patos V.

Actas Dermosifiliogr. 2006 Mar;97(2):148-9. Spanish. No abstract available.

PMID:
16595122
5.

An acneiform eruption due to erlotinib: prognostic implications and management.

Journagan S, Obadiah J.

J Am Acad Dermatol. 2006 Feb;54(2):358-60. No abstract available.

PMID:
16443077
6.

Comparison of Skin Toxic Effects Associated With Gefitinib, Erlotinib, or Afatinib Treatment for Non-Small Cell Lung Cancer.

Chen KL, Lin CC, Cho YT, Yang CW, Sheen YS, Tsai HE, Chu CY.

JAMA Dermatol. 2016 Mar;152(3):340-2. doi: 10.1001/jamadermatol.2015.4448. No abstract available.

PMID:
26649681
7.

Treatment of epidermal growth factor receptor inhibitor-induced acneiform eruption with topical recombinant human epidermal growth factor.

Shin JU, Park JH, Cho BC, Lee JH.

Dermatology. 2012;225(2):135-40. doi: 10.1159/000342203.

PMID:
23006507
8.

Erlotinib-related skin toxicities: treatment strategies in patients with metastatic non-small cell lung cancer.

Kiyohara Y, Yamazaki N, Kishi A.

J Am Acad Dermatol. 2013 Sep;69(3):463-72. doi: 10.1016/j.jaad.2013.02.025. Review.

9.

[Acneiform eruption from epidermal growth factor receptor inhibitors].

Martínez de Lagrán Z, Ratón JA, Lasa O, Acebo E, Díaz-Pérez JL.

Actas Dermosifiliogr. 2005 Sep;96(7):450-4. Spanish.

PMID:
16476273
10.

Erlotinib-induced skin manifestations.

Motoki T, Mitsuishi T, Kawana S.

J Dermatol. 2009 Dec;36(12):658-9. doi: 10.1111/j.1346-8138.2009.00727.x. No abstract available.

PMID:
19958452
11.

Topical therapy with nadifloxacin cream and prednicarbate cream improves acneiform eruptions caused by the EGFR-inhibitor cetuximab - A report of 29 patients.

Katzer K, Tietze J, Klein E, Heinemann V, Ruzicka T, Wollenberg A.

Eur J Dermatol. 2010 Jan-Feb;20(1):82-4. doi: 10.1684/ejd.2010.0806.

PMID:
19797039
12.

Valuable lessons from treatment of non-small cell lung cancer with erlotinib, an epidermal growth factor receptor (EGFR) tyrosine kinase inhibitor.

Shrimali RK, Correa PD, Rizwanullah M.

BMJ Case Rep. 2008;2008:bcr0620080075. doi: 10.1136/bcr.06.2008.0075. No abstract available.

13.

Rosaceiform eruption induced by erlotinib.

Patrizi A, Bianchi F, Neri I.

Dermatol Ther. 2008 Oct;21 Suppl 2:S43-5. doi: 10.1111/j.1529-8019.2008.00233.x.

PMID:
18837734
14.

Pressure sore-like ulcers on acneiform papules caused by EGFR inhibitors.

Miyawaki S, Tohyama M, Irifune K, Ito R, Sayama K.

Int Wound J. 2014 Oct;11(5):569-70. doi: 10.1111/iwj.12070. No abstract available.

PMID:
23517492
15.

Follicular and epidermal alterations in patients treated with ZD1839 (Iressa), an inhibitor of the epidermal growth factor receptor.

Van Doorn R, Kirtschig G, Scheffer E, Stoof TJ, Giaccone G.

Br J Dermatol. 2002 Sep;147(3):598-601.

PMID:
12207609
16.

Acneiform lesions secondary to ZD1839, an inhibitor of the epidermal growth factor receptor.

Fernandez-Galar M, España A, López-Picazo JM.

Clin Exp Dermatol. 2004 Mar;29(2):138-40.

PMID:
14987267
17.

Cutaneous adverse effects during therapy with an epidermal growth factor receptor (EGFR) inhibitor.

Santoro F, Cozzani E, Parodi A.

J Dermatolog Treat. 2006;17(3):160-1.

PMID:
16854757
18.

Markers in the epidermal growth factor receptor pathway and skin toxicity during erlotinib treatment.

Tan AR, Steinberg SM, Parr AL, Nguyen D, Yang SX.

Ann Oncol. 2008 Jan;19(1):185-90.

PMID:
17878175
19.

Erlotinib-induced dermatologic side-effects.

Bovenschen HJ, Alkemade JA.

Int J Dermatol. 2009 Mar;48(3):326-8. doi: 10.1111/j.1365-4632.2009.03835.x. No abstract available.

PMID:
19261029
20.

Cetuximab-induced acneiform eruption and the response to isotretinoin.

Vezzoli P, Marzano AV, Onida F, Alessi E, Galassi B, Tomirotti M, Berti E.

Acta Derm Venereol. 2008;88(1):84-6. doi: 10.2340/00015555-0330. No abstract available.

Items per page

Supplemental Content

Support Center